On the number of primitive $\lambda $-roots

Volume 115 / 2004

T. W. Müller, J.-C. Schlage-Puchta Acta Arithmetica 115 (2004), 217-223 MSC: 11N45, 11N64, 11A07. DOI: 10.4064/aa115-3-2

Authors

  • T. W. MüllerSchool of Mathematical Sciences
    Queen Mary
    University of London
    Mile End Road
    E1 4NS London, UK
    e-mail
  • J.-C. Schlage-PuchtaMathematisches Institut
    Albert-Ludwigs-Universität
    Eckerstr. 1
    79104 Freiburg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image